# SDR SWAA970336

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FLOORBEAM CORRODED AT BS 344,  LBL 59 TO RBL 11,  WL 208 AROUND NUTCLIP HOLES, AND AT BS 328, RBL 23-60, WL 208.  REPAIRED PER BOEING SRM.
